MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; STRIP,GLUCOSE,EVENCARE PRO

MEDLINE INDUSTRIES LP Medline; STRIP,GLUCOSE,EVENCARE PRO
Model Number MPH4550
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 a residents blood sugar was being checked per policy and protocol and the staff member noted, 'the number appeared higher than usual'.The staff member rechecked the blood sugar and still received a 'high number' and gave the resident sliding scale insulin.Per the facility they purchased a different monitor and strips and retested the resident as they still believed the number was inaccurately high.Upon retesting the resident that number was, 'very low' and the patient was sent to the hospital.Per the facility the patient is reporting to be doing fine.The facility also stated that the monitor is routinely tested prior to use on patients and they have not had any further issues since switching devices.The sample was returned for evaluation and a definitive root cause could not be determined as all strips read within their specified parameter.No additional information is available or provided at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2022 a residents blood sugar was being checked per policy and protocol and the staff member noted, 'the number appeared higher than usual'.The staff member rechecked the blood sugar and still received a 'high number' and gave the resident sliding scale insulin.

Brand Name
Medline
Common Device Name
STRIP,GLUCOSE,EVENCARE PRO
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15710052
Report Number1417592-2022-00208
Device Sequence Number17797142
Product Code CGA
UDI-Device Identifier10888277409170
UDI-Public10888277409170
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMPH4550
Device Catalogue NumberMPH4550
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Initial Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown